# SDR SWAA2013041614891

- Difficulty date: March 18, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65C2658
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT I/B CAN TRACK WORN.  REPAIRED SLAT CAN PER EA.
